# SDR SWIA2020072751414

- Difficulty date: June 2, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE FUSELAGE BETWEEN FS 985 AND FS1000 IN BETWEEN STGR12 AND 13 HAS A SCRATCH/GOUGE MEASURING 6 IN X 1.3 IN AND A MAX DEPTH OF .007 IN. COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-61-1475 REV A. PERMANENT REPAIR DUE WITHIN 6700 FH FROM ORIGINAL ISSUE OF REO (AT TAT 34592.5). DUE BY TAT: 41292.5., PART NUMBER:   - , SERIAL NUMBER: 10127, POSITION:    (C-CHECK) RO 7/23/2020    REPAIRED RH FUSELAGE DENT DAMAGE AREA BETWEEN F.S 985 TO F.S 1000 BETWEEN STRINGERS 12R AND 13R REF. REO.
